# SDR DXTA200803080

- Difficulty date: May 27, 2008
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 3,639 hours, 2,500 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Compensator
- Part number: 3074135
- Condition: Malfunctioned
- Location: N1
- Part time: 5,764 hours, 4,079 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, IMMEDIATELY AFTER APR WAS ARMED, BOTH N1 SPEEDS WENT TO 100.5 BUT LT CLIMBED TO 100.7, ABORTED TAKE OFF.
